# SDR QMLA2017082517084

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N566AM
- Make and model: Snias AS350B2
- Aircraft serial: 4404
- Aircraft time: 3,653 hours, 7,985 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11003004
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,653 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, AIRWORTHINESS CHECK, FOUND CRACKS ON THE MAIN ROTOR BLADES.  INSTALLED IN THE BLUE & YELLOW POSITION.
